# SDR DALA2023030101532

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 9,987 hours, 1,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 3L DOOR WILL NOT DISARM, AFTER NUMEROUS. ATTEMPTS, FAS WERE FINALLY ABLE TO DISARM THE DOOR. CORRECTIVE ACTION: CHECKED 3L DOOR ARM AND DISARM GOOD. (9474594)
